# SDR 2002F00778

- Difficulty date: June 8, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Aircraft time: 2,065 hours, 1,086 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A22011
- Part serial: FS1985
- Condition: Faulty
- Location: Rt Mlg
- Part time: 2,065 hours, 1,086 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING THE LANDING GEAR, THE RIGHT GEAR WAS SLOW TO ILLUMINATE A GREEN LIGHT.  THE GEAR WAS VERIFIED DOWN AND LOCKED BUT CHANGED TO A RIGHT GEAR UNSAFE INDICATION.  MANUAL GEAR EXTENSION WAS UNSUCCESSFUL, LANDED WITH RIGHT GEAR OVERCENTER, GEAR DID NOT COLLAPSE.  REMOVED AND REPLACED INOPERATIVE DOWNLOCK ACTUATOR IAW MM TASK 32-32-51-400-801.
